# SDR C77A20150811005

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN RT FLOOR SILL PN 170-05663-003 BETWEEN FRAME 12 & 14, FROM Y=37 - Y=49, Z=19.29.  R & R RT FLOOR SILL IAW SRM 51-41-02 & EO E175-5300-118 REV IR WO 1941779.
